# SDR DALA2025111008169

- Difficulty date: November 5, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N173DZ
- Make and model: Boeing 767332
- Aircraft serial: 29692
- Aircraft time: 103,939 hours, 22,137 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS AND ALT DISAGREE WITH F/O AIR DATA INCORRECT.   REPLACED RIGHT LOWER PITOT PROBE.(7676858)
